# SDR DALA1256453715

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 41,258 hours, 17,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK FOUND RT FORWARD DOOR SLIDE PACK LANYARD NOT ATTACHED. MX RESECURED DOOR 1R SLIDE ROLL PIN IN DOOR SLIDE.  ACFT RETURNED TO SERVICE.
